File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust H∞ control for uncertain discrete-time-delay fuzzy systems via output feedback controllers

TitleRobust H∞ control for uncertain discrete-time-delay fuzzy systems via output feedback controllers
Authors
KeywordsDiscrete systems
Linear matrix inequality (LMI)
Output feedback
Robust H∞ control
Takagi-Sugeno (T-S) fuzzy models
Time-delay systems
Uncertain systems
Issue Date2005
PublisherIEEE.
Citation
Ieee Transactions On Fuzzy Systems, 2005, v. 13 n. 1, p. 82-93 How to Cite?
AbstractThis paper investigates the problem of robust output feedback H∞ control for a class of uncertain discrete-time fuzzy systems with time delays. The state-space Takagi - Sugeno fuzzy model with time delays and norm-bounded parameter uncertainties is adopted. The purpose is the design of a full-order fuzzy dynamic output feedback controller which ensures the robust asymptotic stability of the closed-loop system and guarantees an H∞ norm bound constraint on disturbance attenuation for all admissible uncertainties. In terms of linear matrix inequalities (LMIs), a sufficient condition for the solvability of this problem is presented. Explicit expressions of a desired output feedback controller are proposed when the given LMIs are feasible. The effectiveness and the applicability of the proposed design approach are demonstrated by applying this to the problem of robust H∞ control for a class of uncertain nonlinear discrete delay systems. © 2005 IEEE.
Persistent Identifierhttp://hdl.handle.net/10722/43010
ISSN
2015 Impact Factor: 6.701
2015 SCImago Journal Rankings: 5.800
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_HK
dc.contributor.authorLam, Jen_HK
dc.date.accessioned2007-03-23T04:36:50Z-
dc.date.available2007-03-23T04:36:50Z-
dc.date.issued2005en_HK
dc.identifier.citationIeee Transactions On Fuzzy Systems, 2005, v. 13 n. 1, p. 82-93en_HK
dc.identifier.issn1063-6706en_HK
dc.identifier.urihttp://hdl.handle.net/10722/43010-
dc.description.abstractThis paper investigates the problem of robust output feedback H∞ control for a class of uncertain discrete-time fuzzy systems with time delays. The state-space Takagi - Sugeno fuzzy model with time delays and norm-bounded parameter uncertainties is adopted. The purpose is the design of a full-order fuzzy dynamic output feedback controller which ensures the robust asymptotic stability of the closed-loop system and guarantees an H∞ norm bound constraint on disturbance attenuation for all admissible uncertainties. In terms of linear matrix inequalities (LMIs), a sufficient condition for the solvability of this problem is presented. Explicit expressions of a desired output feedback controller are proposed when the given LMIs are feasible. The effectiveness and the applicability of the proposed design approach are demonstrated by applying this to the problem of robust H∞ control for a class of uncertain nonlinear discrete delay systems. © 2005 IEEE.en_HK
dc.format.extent378311 bytes-
dc.format.extent35328 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypeapplication/msword-
dc.languageengen_HK
dc.publisherIEEE.en_HK
dc.relation.ispartofIEEE Transactions on Fuzzy Systemsen_HK
dc.rights©2005 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectDiscrete systemsen_HK
dc.subjectLinear matrix inequality (LMI)en_HK
dc.subjectOutput feedbacken_HK
dc.subjectRobust H∞ controlen_HK
dc.subjectTakagi-Sugeno (T-S) fuzzy modelsen_HK
dc.subjectTime-delay systemsen_HK
dc.subjectUncertain systemsen_HK
dc.titleRobust H∞ control for uncertain discrete-time-delay fuzzy systems via output feedback controllersen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1063-6706&volume=13&issue=1&spage=82&epage=93&date=2005&atitle=Robust+H∞+control+for+uncertain+discrete-time-delay+fuzzy+systems+via+output+feedback+controllersen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1109/TFUZZ.2004.839661en_HK
dc.identifier.scopuseid_2-s2.0-14644390918en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-14644390918&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume13en_HK
dc.identifier.issue1en_HK
dc.identifier.spage82en_HK
dc.identifier.epage93en_HK
dc.identifier.isiWOS:000226944500008-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridXu, S=7404438591en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.citeulike7814410-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats